Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Extremal manifolds and Hausdorff dimension

Dickinson, H. and Dodson, M. M. (2000) Extremal manifolds and Hausdorff dimension. Duke Mathematical Journal, 101 (2). pp. 271-281. ISSN 1547-7398

[img] Download (85kB)
Official URL:

Add this article to your Mendeley library


The recent proof by D. Y. Kleinbock and G. A. Margulis [11] of Sprindžuk’s conjecture for smooth nondegenerate manifolds M means that the set Lv(M) of v-approximable points (this and other terminology is explained below) on M is of zero induced Lebesgue measure. This raises the question of its Hausdorff dimension.

Item Type: Article
Keywords: D. Y. Kleinbock; G. A. Margulis; Hausdorff dimension; Extremal manifolds;
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1536
Depositing User: Dr. Detta Dickinson
Date Deposited: 14 Sep 2009 14:45
Journal or Publication Title: Duke Mathematical Journal
Publisher: Duke University Press
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...